# SDR IPXA1567926

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FLOOR PANEL 241XBF DAMAGED IN SEVERAL PLACES.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
